MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Rad-97; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Masimo - 15750 Alton Pkwy Rad-97; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number 9738
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported: "intermittent readings".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device was found to have recessed pins within the patient monitoring cable-connector port.This causes the device to display a "replace sensor" error message when attempting to obtain measurements.The customer's complaint was replicated in testing.Health effect impact code: no adverse event; no patient impact.

Brand Name
Rad-97
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50578538
Report Number3019388613-2026-00594
Device Sequence Number18614677
Product Code MWI
UDI-Device Identifier00843997012317
UDI-Public(01)00843997012317(11)181201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9738
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown